Alert archive / Idaho / Red Flag Warnings in 2020
Red Flag Warning 18, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Aug 26, 2020, 3:29 AM MDT for 12 counties in Idaho. It took effect at Aug 26, 2020, 1:00 PM MDT. It was in force for 31 hr. 20 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 26, 2020, 3:29 AM MDT (09:29 UTC)
- In effect from
- Aug 26, 2020, 1:00 PM MDT
- Expired
- Aug 27, 2020, 8:06 PM MDT
- In force
- 31 hr
- Issued by
- NWS Pocatello, ID
Counties Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Clark County, ID, Custer County, ID, Fremont County, ID, Idaho County, ID, Lemhi County, ID, Madison County, ID, Teton County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 133 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 3:30 PM MDT | TSTM WND GST 54 | 8 Nnw Dickey, ID | WILLOW CREEK SUMMIT. PEAK WIND GUST AS THUNDERSTORM PASSED OVER. |
| Aug 26, 7:54 PM MDT | TSTM WND GST 50 | 22 E Carey, ID | RAWS OBSERVATION - POTTER BUTTE |
| Aug 26, 8:10 PM MDT | TSTM WND GST 46 | Arco, ID | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM ARCO. INL ARL FRD - ARCO OBSERVATION STATION. |
| Aug 26, 8:10 PM MDT | NON-TSTM WND GST 46 | Arco, ID | INL ARL FRD - ARCO OBSERVATION STATION |
| Aug 26, 8:15 PM MDT | TSTM WND GST 48 | 10 Se Arco, ID | INL ARL FRD - RADIOACTIVE WASTE MANAGEMENT SITE |
| Aug 26, 8:20 PM MDT | TSTM WND GST 55 | 10 Se Arco, ID | INL ARL FRD - RADIOACTIVE WASTE MANAGEMENT SITE |
| Aug 26, 8:25 PM MDT | TSTM WND GST 60 | 8 W Atomic City, ID | INL ARL FRD - BIG SOUTHERN BUTTE |
| Aug 26, 8:30 PM MDT | TSTM WND GST 58 | Central Inl, ID | INL ARL FRD - INL PUZZLE OBSERVATION SITE |
| Aug 26, 8:30 PM MDT | TSTM WND GST 60 | 14 Se Arco, ID | INL ARL FRD - LOST RIVER REST AREA |
| Aug 26, 8:35 PM MDT | TSTM WND GST 58 | 14 E Arco, ID | INL ARL FRD - REACTOR TECHNOLOGIES COMPLEX |
| Aug 26, 8:35 PM MDT | TSTM WND GST 60 | 9 Nw Atomic City, ID | MESONET STATION 690 - INL CENTRAL FACILITIES. |
| Aug 26, 8:40 PM MDT | TSTM WND GST 57 | 16 E Arco, ID | INL ARL FRD - INTEC GRID 3 |
| Aug 26, 8:40 PM MDT | TSTM WND GST 61 | 25 Ese Arco, ID | INL ARL FRD - CRITICAL INFRASTRUCTURE COMPLEX |
| Aug 26, 8:45 PM MDT | TSTM WND GST 67 | 1 Se Central Inl, ID | ITD - INL PUZZLE |
| Aug 26, 9:15 PM MDT | TSTM WND GST 64 | 23 W Idaho Falls, ID | ITD - TELEGRAPH HILL |
| Aug 26, 9:30 PM MDT | TSTM WND GST 46 | 12 W Idaho Falls, ID | ITD - KETTLE BUTTE |
| Aug 26, 10:00 PM MDT | TSTM WND GST 47 | Ucon, ID | ITD - UCON |
| Aug 26, 10:15 PM MDT | TSTM WND GST 47 | Idaho Falls, ID | ITD IDAHO FALLS |
| Aug 26, 11:00 PM MDT | TSTM WND GST 50 | 5 E Clementsville, ID | MESONET STATION 8975 - RIVER RIM. |
| Aug 26, 11:23 PM MDT | TSTM WND GST 60 | 15 N Parker, ID | MESONET STATION GASI1 - GAS CAVES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 9.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 241 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 2900 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
588 WWUS85 KPIH 260929 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 329 AM MDT Wed Aug 26 2020 IDZ475-476-262100- /O.NEW.KPIH.FW.W.0018.200826T1900Z-200827T0500Z/ East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 329 AM MDT Wed Aug 26 2020 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 475 AND 476... The National Weather Service in Pocatello has issued a Red Flag Warning for scattered thunderstorms, which is in effect from 1 PM this afternoon to 11 PM MDT this evening. * AFFECTED AREA...Fire Weather Zone 475 East Salmon River Mountains/Salmon NF and Fire Weather Zone 476 Lemhi and Lost River Range/Challis NF. * IMPACTS...Lightning with scattered thunderstorms can overwhelm initial attack forces for wild fire fighting with numerous starts. Strong thunderstorm outflow can make fire spread direction and spread rate too hazardous for fire control efforts. * THUNDERSTORMS...Scattered coverage with frequent lightning likely with a mix of dry and wet thunderstorms. * OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 mph with locally higher gusts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: - Thunderstorm coverage of 25 percent, without specific rainfall criteria. && $$
4 follow-up statements
663 WWUS85 KPIH 261730 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 1130 AM MDT Wed Aug 26 2020 IDZ411-422-271200- /O.EXB.KPIH.FW.W.0018.200826T1900Z-200828T0400Z/ Centennial Mountains and Snake River Range/Targhee NF- Sawtooth Range/Northern Sawtooth NF- 1130 AM MDT Wed Aug 26 2020 ...RED FLAG WARNING IN EFFECT FROM 1 PM MDT TODAY UNTIL 10 PM MDT THURSDAY FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 411 AND 422... The National Weather Service in Pocatello has issued a Red Flag Warning for scattered thunderstorms, which is in effect until 10 PM MDT Thursday. * AFFECTED AREA...Fire Weather Zone 411 Centennial Mountains and Snake River Range/Targhee NF and Fire Weather Zone 422 Sawtooth Range/Northern Sawtooth NF. * IMPACTS...Lightning with scattered thunderstorms can overwhelm initial attack forces for wild fire fighting with numerous starts. Strong thunderstorm outflow can make fire spread direction and spread rate too hazardous for fire control efforts. * THUNDERSTORMS...Scattered coverage with frequent lightning likely with a mix of dry and wet thunderstorms. Thunderstorm activtity will likely briefly end Thursday morning before redeveloping Thursday afternoon. * OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 mph with locally higher gusts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: - Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. - Thunderstorm coverage of 25 percent, without specific rainfall criteria. - Other high impact events deemed critical by the National Weather Service and area fire management agencies. && $$ IDZ475-476-271200- /O.EXT.KPIH.FW.W.0018.200826T1900Z-200828T0400Z/ East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 1130 AM MDT Wed Aug 26 2020 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT THURSDAY FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 475 AND 476... * AFFECTED AREA...Fire Weather Zone 475 East Salmon River Mountains/Salmon NF and Fire Weather Zone 476 Lemhi and Lost River Range/Challis NF. * IMPACTS...Lightning with scattered thunderstorms can overwhelm initial attack forces for wild fire fighting with numerous starts. Strong thunderstorm outflow can make fire spread direction and spread rate too hazardous for fire control efforts. * THUNDERSTORMS...Scattered coverage with frequent lightning likely with a mix of dry and wet thunderstorms. Thunderstorm activtity will likely briefly end Thursday morning before redeveloping Thursday afternoon. * OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 mph with locally higher gusts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: - Thunderstorm coverage of 25 percent, without specific rainfall criteria. && $$
198 WWUS85 KPIH 270845 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 245 AM MDT Thu Aug 27 2020 IDZ411-422-475-476-272100- /O.CON.KPIH.FW.W.0018.000000T0000Z-200828T0400Z/ Centennial Mountains and Snake River Range/Targhee NF- Sawtooth Range/Northern Sawtooth NF- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 245 AM MDT Thu Aug 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 411, 422, 475 AND 476... * AFFECTED AREAS... Fire Weather Zone 411 Centennial Mountains and Snake River Range/Targhee NF, Fire Weather Zone 422 Sawtooth Range/Northern Sawtooth NF, Fire Weather Zone 475 East Salmon River Mountains/Salmon NF and Fire Weather Zone 476 Lemhi and Lost River Range/Challis NF. * IMPACTS...Lightning with scattered thunderstorms can overwhelm initial attack forces for wild fire fighting with numerous starts. Strong thunderstorm outflow can make fire spread direction and spread rate too hazardous for fire control efforts. * THUNDERSTORMS...Scattered coverage with frequent lightning likely with a mix of dry and wet thunderstorms. Thunderstorm activity will likely briefly end Thursday morning before redeveloping Thursday afternoon. * OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 mph with locally higher gusts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: - Thunderstorm coverage of 25 percent, without specific rainfall criteria. && $$
152 WWUS85 KPIH 272055 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 255 PM MDT Thu Aug 27 2020 IDZ411-422-475-476-280400- /O.CON.KPIH.FW.W.0018.000000T0000Z-200828T0400Z/ Centennial Mountains and Snake River Range/Targhee NF- Sawtooth Range/Northern Sawtooth NF- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 255 PM MDT Thu Aug 27 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 411, 422, 475 AND 476... * AFFECTED AREAS... Fire Weather Zone 411 Centennial Mountains and Snake River Range/Targhee NF, * IMPACTS...Lightning with scattered thunderstorms can overwhelm initial attack forces for wild fire fighting with numerous starts. Strong thunderstorm outflow can make fire spread direction and spread rate too hazardous for fire control efforts. * THUNDERSTORMS...Scattered coverage with frequent lightning likely with a mix of dry and wet thunderstorms. Thunderstorm activity will likely briefly end Thursday morning before redeveloping Thursday afternoon. * OUTFLOW WINDS...Erratic thunderstorm outflow gusts of 40 to 50 mph with locally higher gusts possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: - Thunderstorm coverage of 25 percent, without specific rainfall criteria. && $$
219 WWUS85 KPIH 280206 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 806 PM MDT Thu Aug 27 2020 IDZ411-422-475-476-280315- /O.CAN.KPIH.FW.W.0018.000000T0000Z-200828T0400Z/ Centennial Mountains and Snake River Range/Targhee NF- Sawtooth Range/Northern Sawtooth NF- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 806 PM MDT Thu Aug 27 2020 ...RED FLAG WARNING IS CANCELLED FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 411, 422, 475 AND 476... The National Weather Service in Pocatello has cancelled the Red Flag Warning. Storms were dissipating rapidly with the setting sun. Thus the Red Flag Warning has been cancelled for the remainder of the evening. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 26, 3:20 AM MDT, 9 minutes earlier.
Area forecast discussion, Aug 26, 3:20 AM MDT, 9 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 320 AM MDT Wed Aug 26 2020 .SHORT TERM...Today through Friday night. Southwest flow aloft will continue today and expect more thunderstorms to develop this afternoon. Expect the most widespread activity in the central mountains with isolated storms elsewhere. Thunderstorm outflow winds could approach up to 50 mph this afternoon. Will have more thunderstorms Thursday mainly in the Upper Snake River and eastern highlands as the upper trof finally passes through but again expect at least isolated storms everywhere. Will have mainly dry conditions Friday as flow aloft shifts westerly behind the trof. Today will be the hottest day in the short term with highs around 90 in low elevations. Will see slightly cooler temperatures Thursday and Friday but still slightly above normal. GK .LONG TERM...Saturday through Wednesday. European and GFS models differ greatly in the long term with the European much wetter and colder than the GFS and European drops down an upper low to western Idaho by Monday while the GFS drives through an open upper trof well to the north keeping the coldest air far to the north of Idaho. The grids more closely resemble the European model with the colder and wetter solution and showers are in the grids Sunday through Tuesday. Temperatures will be near normal Saturday with significant cooldown Sunday into Tuesday with high temperatures 5 to 15 degrees below normal then moderation Wednesday. GK && .AVIATION...Today the main impacts will be thunderstorms in the afternoon continuing into the early evening. The stronger, more widespread thunderstorms will be in the Central mountains. Gusty outflows are likely, 40 to 50 mph. Have VCTS for all sites in the afternoon today. Smoke has gotten better due to recent showers and thunderstorms. An upper level wind shift will start on Friday which will help clear the smoke out more. However, total clearing of smoke is not expected until Sunday into Monday with a strong cold frontal passage. TW && .FIRE WEATHER...Look for a return of showers and thunderstorms this afternoon into the evening with the biggest impact being gusty outflow winds of 40 to 50 mph. Overall the thunderstorm coverage looks less than yesterday. So, looking for overall isolated thunderstorm coverage, especially for our southern areas. The Central mountains, including fire zones 475 and 476, have a better chance of showers and thunderstorms due to an lingering frontal boundary over the area. Do have scattered thunderstorm coverage for zones 475 and 476. Thunderstorms will again be a mix of wet and dry. A Red Flag warning is in effect for zone 475 and 476 for this afternoon into the early evening. Thursday expect lingering isolated, afternoon thunderstorms mainly for the mountains. Smoke impacts will be decreased today due to showers and thunderstorms. By Friday the upper level flow will start changing, clearing smoke even more. However, we are still not expecting to clear all the smoke out until Sunday into Monday. Still looking for breezy to moderate winds late Saturday into Sunday as a strong cold front moves through the area Sunday. Red Flag may be need for the Snake Plain on Saturday for gusty winds and low relative humidity. Expect temperatures to drop 10 to 15 degrees below normal by next Monday. Though both long-range models show this front, the ECMWF model is much wetter than the GFS model as the ECMWF drops an upper level low over the area bringing moisture. There is a lot of uncertainty with this low developing but have starting adding precipitation in the forecast. TW && .AIR STAGNATION...Air quality remains variable this week as southwest flow aloft maintains smoke trajectory from CA, NV and OR. Thunderstorm activity today through Thursday could provide some cleansing/wash out of the atmosphere, but those effects would likely be localized, and could fill back in depending on overnight inversion set up. There is no expectation of widespread wholesale improvement until upper trough dives into the region over the weekend, turning upper flow northwest. && .PIH WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 1 PM this afternoon to 11 PM MDT this evening for IDZ475-476. &&
In the hours before
Local storm report, Aug 25, 9:34 PM MDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
934 PM MDT TUE AUG 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 12 NW ATOMIC CITY 43.55N 113.01W
08/25/2020 M57 MPH BUTTE ID MESONET
MESONET STATION LOS - LOST RIVER REST AREA.
&&
KSMITHLocal storm report, Aug 25, 9:39 PM MDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE POCATELLO ID
939 PM MDT TUE AUG 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND GST 20 WSW OAKLEY 42.13N 114.24W
08/25/2020 M58 MPH CASSIA ID OTHER FEDERAL
USFS RAWS SYSTEM - COTTON RIDGE.
0322 PM TSTM WND DMG 16 ESE ALMO 42.01N 113.34W
08/25/2020 CASSIA ID TRAINED SPOTTER
POWER OUTAGE FROM PASSING THUNDERSTORM.
0339 PM TSTM WND GST 27 SE MALTA 42.00N 112.96W
08/25/2020 M49 MPH ONEIDA ID OTHER FEDERAL
USFS RAWS - MOBURG CANYON.
0345 PM TSTM WND GST 12 E BURLEY 42.54N 113.55W
08/25/2020 M58 MPH CASSIA ID OTHER FEDERAL
ITD YALE OBSERVATION SYSTEM.
0345 PM TSTM WND GST 25 ESE MALTA 42.17N 112.92W
08/25/2020 M56 MPH ONEIDA ID DEPT OF HIGHWAYS
ITD SWEETZER SUMMIT - OBSERVATION.
0430 PM TSTM WND GST 18 ENE CAREY 43.40N 113.62W
08/25/2020 M58 MPH BUTTE ID DEPT OF HIGHWAYS
ITD TOMCAT OBSERVATION SYSTEM.
0440 PM TSTM WND GST 25 W ARCO 43.63N 113.80W
08/25/2020 M50 MPH CUSTER ID OTHER FEDERAL
INL ARL FRD OBSERVATION FROM CRATERS OF THE
MOON.
0448 PM TSTM WND DMG 5 SE POCATELLO 42.83N 112.41W
08/25/2020 BANNOCK ID PUBLIC
TREE DOWN. TIME ESTIMATED BASED ON RADAR AND
NEARBY WIND GUST REPORTS.
0450 PM NON-TSTM WND GST 3 W INKOM 42.80N 112.31W
08/25/2020 E50 MPH BANNOCK ID NWS EMPLOYEE
PORTNEUF GAP.
0451 PM TSTM WND GST POCATELLO AIRPORT 42.92N 112.60W
08/25/2020 M54 MPH POWER ID ASOS
POCATELLO ASOS.
0454 PM TSTM WND GST 23 E CAREY 43.30N 113.49W
08/25/2020 M59 MPH BLAINE ID OTHER FEDERAL
RAWS POTTER BUTTE.
0455 PM TSTM WND GST 20 S ARCO 43.34N 113.30W
08/25/2020 M56 MPH BUTTE ID OTHER FEDERAL
INL ARL FRD - COXS WELL.
0500 PM TSTM WND GST 4 W LAVA HOT SPRINGS 42.62N 112.09W
08/25/2020 M63 MPH BANNOCK ID DEPT OF HIGHWAYS
ITD TOPAZ OBSERVATION.
0500 PM TSTM WND GST 20 S ARCO 43.34N 113.30W
08/25/2020 M60 MPH BUTTE ID OTHER FEDERAL
INL ARL FRD - COXS WELL.
0500 PM TSTM WND GST ARCO 43.63N 113.30W
08/25/2020 M57 MPH BUTTE ID OTHER FEDERAL
INL ARL FRD ARCO OBSERVATION.
0500 PM TSTM WND DMG ARCO 43.63N 113.30W
08/25/2020 BUTTE ID EMERGENCY MNGR
4 LARGE STADIUM LIGHT POLES SNAPPED OFF AT
THEIR BASES AND DOWN DAMAGING A CHAIN LINK
FENCE AT BUTTE COUNTY HIGH SCHOOL. WIRES
ALSO DOWN. REPORT FROM COUNTY EM CONFIRMED
BY PUBLIC PHOTOS ON FACEBOOK. TIME ESTIMATED
BASED ON RADAR AND NEARBY OBSERVED WIND
GUSTS.
0500 PM TSTM WND DMG 3 SSE MOORE 43.69N 113.34W
08/25/2020 BUTTE ID EMERGENCY MNGR
BUTTE COUNTY EMERGENCY MANAGER REPORTS
NUMEROUS TREE LIMBS DOWN ACROSS THE MOORE
AND ARCO AREAS, ALONG WITH REPORTS OF POWER
OUTAGES IN RURAL PORTIONS OF BUTTE COUNTY.
TIME ESTIMATED BASED ON RADAR AND NEARBY
OBSERVED WIND GUSTS.
0510 PM TSTM WND GST 15 E ARCO 43.63N 113.00W
08/25/2020 M70 MPH BUTTE ID OTHER FEDERAL
INL ARL FRD - DEAN MAN CANYON.
0515 PM TSTM WND GST 10 W SODA SPRINGS 42.66N 111.78W
08/25/2020 M53 MPH CARIBOU ID DEPT OF HIGHWAYS
ITD GEM VALLEY OBSERVATION SITE.
0515 PM TSTM WND GST 4 W SODA SPRINGS 42.66N 111.66W
08/25/2020 M52 MPH CARIBOU ID UTILITY COMPANY
UNION PACIFIC RR OBSERVATION.
0520 PM TSTM WND GST 12 NW ATOMIC CITY 43.55N 113.01W
08/25/2020 M57 MPH BUTTE ID MESONET
MESONET STATION LOS - LOST RIVER REST AREA.
0520 PM TSTM WND GST 5 S HOWE 43.71N 113.00W
08/25/2020 M56 MPH BUTTE ID OTHER FEDERAL
INL ARL FRD - BASE OF HOWE PEAK.
0523 PM TSTM WND DMG POCATELLO 42.88N 112.47W
08/25/2020 BANNOCK ID UTILITY COMPANY
NUMEROUS POWER OUTAGES INCLUDING POCATELLO,
CHUBBUCK, MCCAMMON, LAVA HOT SPRINGS,
VIRGINIA, SPRINGFIELD.
0525 PM TSTM WND GST CENTRAL INL 43.59N 112.94W
08/25/2020 M63 MPH BUTTE ID OTHER FEDERAL
INL ARL FRD OBSERVATION.
0525 PM TSTM WND GST SE ATOMIC CITY 43.44N 112.81W
08/25/2020 M57 MPH BINGHAM ID OTHER FEDERAL
INL ARL FRD - ATOMIC CITY.
0530 PM TSTM WND GST 20 SE ARCO 43.43N 113.02W
08/25/2020 M67 MPH BUTTE ID DEPT OF HIGHWAYS
ITD INL PUZZLE - CENTRAL FACILITIES.
0530 PM TSTM WND GST 8 NNW ATOMIC CITY 43.55N 112.87W
08/25/2020 M57 MPH BUTTE ID MESONET
MESONET STATION PBF - INL CRITICAL
INFRASTRUCTURE COMPLEX.
0533 PM TSTM WND GST 9 WNW GRACE 42.63N 111.89W
08/25/2020 M48 MPH CARIBOU ID OTHER FEDERAL
USFS RAWS - GRACE.
0540 PM TSTM WND GST 9 E HOWE 43.78N 112.82W
08/25/2020 M62 MPH BUTTE ID OTHER FEDERAL
INL ARL FRD - SAND DUNES.
0545 PM TSTM WND GST 17 NE HOWE 43.95N 112.76W
08/25/2020 M64 MPH BUTTE ID OTHER FEDERAL
INL ARL FRD - SPEC MANUFACTURING LOF.
0545 PM TSTM WND GST 24 W IDAHO FALLS 43.49N 112.04W
08/25/2020 M61 MPH BONNEVILLE ID DEPT OF HIGHWAYS
ITD - TELEGRAPH HILL.
0546 PM TSTM WND GST 10 N BANCROFT 42.86N 111.88W
08/25/2020 M54 MPH CARIBOU ID OTHER FEDERAL
USFS RAWS - POLE CANYON.
0550 PM TSTM WND GST 12 S MUD LAKE 43.67N 112.48W
08/25/2020 M56 MPH JEFFERSON ID OTHER FEDERAL
INL ARL FRD - ROVER.
0600 PM TSTM WND GST 17 W IDAHO FALLS 43.49N 112.37W
08/25/2020 M57 MPH BONNEVILLE ID OTHER FEDERAL
ITD - KETTLE BUTTE.
0630 PM NON-TSTM WND GST CAMAS 44.00N 112.22W
08/25/2020 M54 MPH JEFFERSON ID DEPT OF HIGHWAYS
ITD - CAMAS OBSERVATION.
0700 PM TSTM WND GST 15 E NEWDALE 43.89N 111.30W
08/25/2020 M52 MPH TETON ID DEPT OF HIGHWAYS
ITD BOTTS - OBSERVATION.
&&The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 6:00 PM MDT | Special Weather Statement | PIH | Bonneville | 45 min |
| Aug 25, 6:28 PM MDT | Special Weather Statement | PIH | Bonneville, Fremont, Madison, Teton | 62 min |
| Aug 25, 6:41 PM MDT | Special Weather Statement | PIH | Cassia | 49 min |
| Aug 25, 6:58 PM MDT | Special Weather Statement | PIH | Custer | 47 min |
| Aug 25, 7:25 PM MDT | Special Weather Statement | PIH | Cassia | 50 min |
| Aug 25, 8:03 PM MDT | Special Weather Statement | PIH | Oneida, Power | 42 min |
| Aug 25, 8:40 PM MDT | Special Weather Statement | PIH | Bannock, Power | 50 min |
| Aug 25, 8:50 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Power | 25 min |
| Aug 25, 9:20 PM MDT | Special Weather Statement | PIH | Bannock, Bear Lake, Caribou, Franklin | 40 min |
| Aug 25, 9:23 PM MDT | Special Weather Statement | PIH | Bingham, Bonneville | 37 min |
| Aug 26, 5:39 PM MDT | Special Weather Statement | PIH | Lincoln | 51 min |
Nearby
Red Flag Warnings in Idaho, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.